# SDR AALA20091203TUL09

- Difficulty date: December 3, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- Aircraft time: 70,657 hours, 37,688 cycles
- System (JASC): 5200 · Doors
- Part: Stop Fitting
- Part number: 4920233U503
- Condition: Cracked
- Location: Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER AFT DOOR STOP FITTING CRACKED.  REMOVED CRACKED FITTING AND INSTALLED NEW STOP PAD FITTING PER ESO 80174.
